# SDR N6WA2013073004

- Difficulty date: July 30, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 11,031 hours, 7,254 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY DOOR COVER WILL NOT STAY UP.  APPLIED NEW HOOK AND LOOP AS REQUIRED IAW AMM 51-22-61.
